# SDR 2024FA0000355

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: General aviation
- Aircraft: N9VSCC
- Make and model: Boeing 787-10
- Aircraft serial: 60258
- Aircraft time: 20,237 hours, 5,013 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 512Z3002501
- Condition: Damaged
- Location: Zone 700
- Component: Main Landing Ge, Boeing
- Component part number: 510Z1310706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SCC IS CURRENTLY IN THE HANGAR FOR “BLO” CHECK. DURING THE ACCOMPLISHMENT OF THE ADSI IB78J320002-RH, INSPECTIONS PERFORMED DISCOVERED RH MLG INNER CYLINDER BUSHINGS FOUND PATCHES OF COLOR CHANGES AND MATERIAL SMEARING.
